American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Hajime Koba, Chun Liu and Yoshikazu Giga. Energetic variational approaches for incompressible fluid systems on an evolving surface. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Yanheng Ding and Tian Xu. Concentrating patterns of reaction-diffusion systems: A variational approach. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Raffaella Servadei and Enrico Valdinoci. The Brezis-Nirenberg result for the fractional Laplacian. Trans. Amer. Math. Soc. 367 (2015) 67-102. MR 3271254.
Abstract, references, and article information   
View Article: PDF

[4] William Beckner. Multilinear embedding -- convolution estimates on smooth submanifolds. Proc. Amer. Math. Soc. 142 (2014) 1217-1228.
Abstract, references, and article information   
View Article: PDF

[5] Michael Christ and René Quilodrán. Gaussians rarely extremize adjoint Fourier restriction inequalities for paraboloids. Proc. Amer. Math. Soc. 142 (2014) 887-896.
Abstract, references, and article information   
View Article: PDF

[6] Qing Guo. A note on concentration for blowup solutions to supercritical Schr\"odinger equations. Proc. Amer. Math. Soc. 141 (2013) 4215-4227.
Abstract, references, and article information   
View Article: PDF

[7] Raffaella Servadei. Infinitely many solutions for fractional Laplace equations with subcritical nonlinearity. Contemporary Mathematics 595 (2013) 317-340.
Book volume table of contents   
View Article: PDF

[8] Jian-Feng Cai, Bin Dong, Stanley Osher and Zuowei Shen. Image restoration: Total variation, wavelet frames, and beyond. J. Amer. Math. Soc. 25 (2012) 1033-1089.
Abstract, references, and article information   
View Article: PDF

[9] Rupert L. Frank, Christian Hainzl, Robert Seiringer and Jan Philip Solovej. Microscopic derivation of Ginzburg-Landau theory. J. Amer. Math. Soc. 25 (2012) 667-713.
Abstract, references, and article information
View Article: PDF

[10] Boling Guo and Jianqing Chen. Orbital stability of standing wave solution for a quasilinear Schrödinger equation. Quart. Appl. Math. 67 (2009) 781-791. MR 2588237.
Abstract, references, and article information
View Article: PDF

[11] Louis Jeanjean and Stefan Le Coz. Instability for standing waves of nonlinear Klein-Gordon equations via mountain-pass arguments. Trans. Amer. Math. Soc. 361 (2009) 5401-5416. MR 2515816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] William Beckner. Pitt's inequality with sharp convolution estimates. Proc. Amer. Math. Soc. 136 (2008) 1871-1885. MR 2373619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Bildhauer, M. Fuchs and X. Zhong. Variational integrals with a wide range of anisotropy. St. Petersburg Math. J. 18 (2007) 717-736. MR 2301040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jianxin Zhou. Instability analysis of saddle points by a local minimax method. Math. Comp. 74 (2005) 1391-1411. MR 2137008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information   
View Article: PDF

[16] Markus Kunze. Infinitely many radial solutions of a variational problem related to dispersion-managed optical fibers. Proc. Amer. Math. Soc. 131 (2003) 2181-2188. MR 1963766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Beckner. On the Grushin operator and hyperbolic symmetry. Proc. Amer. Math. Soc. 129 (2001) 1233-1246. MR 1709740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. W. Neuberger. Laplacians and Sobolev gradients. Proc. Amer. Math. Soc. 126 (1998) 2053-2060. MR 1443847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xiaofeng Ren and Juncheng Wei. Single-point condensation and least-energy solutions. Proc. Amer. Math. Soc. 124 (1996) 111-120. MR 1301045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edwin F. G. van Daalen, Jan Broeze and Embrecht van Groesen. Variational principles and conservation laws in the derivation of radiation boundary conditions for wave equations . Math. Comp. 58 (1992) 55-71. MR 1106985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jan Broeze and Edwin F. G. van Daalen. Radiation boundary conditions for the two-dimensional wave equation from a variational principle . Math. Comp. 58 (1992) 73-82. MR 1106959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert C. Rogers and Blake Temple. A characterization of the weakly continuous polynomials in the method of compensated compactness . Trans. Amer. Math. Soc. 310 (1988) 405-417. MR 965761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] René Lozi. A computing method for bifurcation boughs of nonlinear eigenvalue problems. Bull. Amer. Math. Soc. 81 (1975) 1127-1129. MR 0380542.
Abstract, references, and article information   
View Article: PDF

[24] Jill P. Mesirov-Kazdan. Calculus of variations: Perturbations preserving condition $\left( {\text{C}} \right)$. Bull. Amer. Math. Soc. 80 (1974) 1260-1264. MR 0394753.
Abstract, references, and article information   
View Article: PDF

[25] Henry C. Wente. An existence theorem for surfaces of constant mean curvature. Bull. Amer. Math. Soc. 77 (1971) 200-202. MR 268743.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia